Current Research Information SysTem In Norway
 
 

 English version


 
Hovedside
Forskningsresultater/NVI
Forskere
Prosjekter
Forskningsenheter
Logg inn
Om Cristin
 
 
   
Eksporter til


Viser treff 1-12 av 12

2014
1 Øvrelid, Nils; Ruppenthal, Jean.
TeX -properties of the TeX and the TeX -Neumann operator on spaces with isolated singularities. Mathematische Annalen 2014 ;Volum 359.(3-4) s. 803-838
UiO Untitled
 
2013
2 Øvrelid, Nils; Vassiliadou, Sophia.
L (2)-partial derivative-Cohomology groups of some singular complex spaces. Inventiones Mathematicae 2013 ;Volum 192.(2) s. 413-458
UiO Untitled
 
3 Øvrelid, Nils; Vassiliadou, Sophia.
L^2-∂-bar-Cohomology groups of some singular complex spaces. Inventiones Mathematicae 2013 ;Volum 192.(2) s. 413-458
UiO Untitled
 
2011
4 Manne, Per Erik; Wold, Erlend Fornæss; Øvrelid, Nils.
Holomorphic convexity and Carleman approximation by entire functions on Stein manifolds. Mathematische Annalen 2011 ;Volum 351.(3) s. 571-585
NHH UiO Untitled
 
5 Øvrelid, Nils; Vassiliadou, Sophia.
SEMIGLOBAL RESULTS FOR partial derivative ON COMPLEX SPACES WITH ARBITRARY SINGULARITIES, PART II. Transactions of the American Mathematical Society 2011 ;Volum 363.(12) s. 6177-6196
UiO Untitled
 
2010
6 Øvrelid, Nils; Vassiliadou, S.
Hartogs Extension Theorems on Stein Spaces. Journal of Geometric Analysis 2010 ;Volum 20.(4) s. 817-836
UiO Untitled
 
2009
7 Øvrelid, Nils; Vassiliadou, Sophia.
SOME L-2 RESULTS FOR (partial derivative)over-bar ON PROJECTIVE VARIETIES WITH GENERAL SINGULARITIES. American Journal of Mathematics 2009 ;Volum 131.(1) s. 129-151
UiO Untitled
 
2006
8 Øvrelid, Nils; Vassiliadou, Sophia.
Solving $\overline\partial$ on product singularities. Complex Variables and Elliptic Equations 2006 ;Volum 51.(3) s. 225-237
UiO Untitled
 
2005
9 Fornaess, JE; Øvrelid, Nils; Vassiliadou, S.
Local L-2 results for partial derivative(-)over-bar: The isolated singularities case. International Journal of Mathematics 2005 ;Volum 16.
UiO Untitled
 
10 Fornaess, JE; Øvrelid, Nils; Vassiliadou, S.
Semiglobal results for (partial derivative)over-bar on a complex space with arbitrary singularities. Proceedings of the American Mathematical Society 2005 ;Volum 133.
UiO Untitled
 
2004
11 Øvrelid, Nils.
L^2-estimates for d-bar on singular spaces. Seminar i kompleks analyse.; 2004-11-25
UiO Untitled
 
2001
12 Løw, Erik; Øvrelid, Nils; Forstneric, Franc.
Solving the d and dibar equations in thin tubes and applications to mappings. The Michigan mathematical journal 2001 ;Volum 49. s. 369-416
UiO Untitled